# SDR REXA2013022500426

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 20,263 hours, 17,750 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Out Of Rig
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4174 (BOS TO YYZ) CREW REPORTED NOSE WHEEL STEERING CAUTION SEVERAL TIMES IN FILGHT.  AFTER FOLLOWING THE QRH THE MESSAGE CLEARED AND THE NOSE WHEEL STEERING OPERATED NORMAL ON LANDING AND TAXI TO THE GATE.  EMERGENCY HAD BEEN DECLARED.  RIGGED ROTARY VARIABLE DIFFERENTIAL TRANFORMER'S IAW AMM 32-51-20.  OPERATIONS CHECKS GOOD AIRCRAFT TOTAL TIME.
